# SDR DHL9880659C

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 7110 · Engine Cowling System
- Part: Strip
- Condition: Cracked
- Location: Nr 3 Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 ENGINE COWL RT AFT REVERSER RUB STRIP CRACKED.  REMOVED AND REPLACED STRIP CFM MM 78-32-0.
